# SDR SWIA201743293

- Difficulty date: May 1, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 6,861 hours, 3,655 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING DENTED OUT OF LIMITS.  REPAIRED IAW SRM.
